MathSciNet Relay Station
MathSciNet bibliographic data
MR1659147 34B24 (34L05)
Chernyavskaya, N.; Shuster, L. Solvability in $L\sb p$ of the Dirichlet problem for a singular nonhomogeneous Sturm-Liouville equation. Methods Appl. Anal. 5 (1998), no. 3, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement